# SDR GTIA20121129514

- Difficulty date: November 29, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N531NK
- Make and model: Airbus A319-132
- Aircraft serial: 3026
- Aircraft time: 22,949 hours, 10,931 cycles
- Engine: Iae V2524A5
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LAMP AT 9DEF INOPERATIVE.  R & R EMERGENCY CEILING LAMP AT 9DEF.  OPS CHECK OK IAW AMM 33-51-11-000-001 AND 33-51-11-400-001.
